MathSciNet Relay Station
MathSciNet bibliographic data
MR578204 (82c:35052) 35P15 (35J20)
Hile, G. N.; Protter, M. H. Inequalities for eigenvalues of the Laplacian. Indiana Univ. Math. J. 29 (1980), no. 4, 523–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement